# SDR SWAA2023072870656

- Difficulty date: June 23, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND RBL24.75 WL203 CENTER SECTION 2023-404893<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112811019; DUE DATE: 25-JAN-24.;[02] REPLACED SUPPORT ANGLE LOC. BS695 AND RBL24.75 WL203 CENTER SECTION IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110 REV. A SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED SUPPORT ANGLE LOC. BS695 AND RBL24.75 WL203 CENTER SECTION IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110 REV. A. RII VERIFIED
